# SDR CALA2019121702222

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 75,988 hours, 17,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 1" CRACK F/S 17036 AT LWR SHEAR TIE FASTENER ABOVE STR 6R. REF AMES N-R 0082. REMOVED DAMAGE FROM F-S 1703. FABRICATED REPA IR PARTS FROM .040" 7075-T6 CLAD CLAD TAG 1114184, AND 7075-T6 . 080" BARE TAG 2442829, INSTALLED REPAIR PARTS IAW B767-300 SRM 5 3-80-01 REPAIR 4. ADD EMP:V929433
